OSA's Digital Library

Optics Letters

Optics Letters

| RAPID, SHORT PUBLICATIONS ON THE LATEST IN OPTICAL DISCOVERIES

  • Vol. 9, Iss. 8 — Aug. 1, 1984
  • pp: 325–326

Uniqueness condition for the phase problem in one dimension

R. J. Sault  »View Author Affiliations


Optics Letters, Vol. 9, Issue 8, pp. 325-326 (1984)
http://dx.doi.org/10.1364/OL.9.000325


View Full Text Article

Enhanced HTML    Acrobat PDF (225 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

A result indicating the uniqueness of the phase problem for one-dimensional sequences of disconnocted support is presented. This result rests on a mapping that converts a one-dimensional convolution into a two-dimensional one.

© 1984 Optical Society of America

History
Original Manuscript: April 23, 1984
Manuscript Accepted: May 23, 1984
Published: August 1, 1984

Citation
R. J. Sault, "Uniqueness condition for the phase problem in one dimension," Opt. Lett. 9, 325-326 (1984)
http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-9-8-325

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited